# SDR REXA2024110101375

- Difficulty date: October 14, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER CORRODED IN MULTIPLE PLACES.  REMOVED AND REINSTALLED PAX DOOR FWD MID, UPPER, AND LOWER SEAL RETAINER AND FWD SUPPORT ANGLE FOR ACCESS IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FWD FORMER P/N:601R318031-5S IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
